# SDR REXA2019102451494

- Difficulty date: October 15, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON  FRAME FS295  BTW. STGR.26L AND 26R AT MAIN AVIONICS COMPARTMENT [IN REFERENCE TASK 900-53-140-300 APPENDIX A].(E/E)(TCI 100-09).
SUMMARY:ON NRC. 00163 CORROSION LEVEL 1 ON FRAME FS295 BTW. STGR.26L AND 26R AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-
06-001-001-A01 AND FOUND WITHIN LIMITS PER CRJ-900 SRM 53-00-06-201-005-A01.
